About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 480962, 9 pages
http://dx.doi.org/10.1155/2013/480962
Research Article

A Game-Theoretic Analysis of Bandwidth Allocation under a User-Grouping Constraint

1Department of Electrical Engineering, National Chung Hsing University, 250 Kuo-Kuang Road, Taichung 402, Taiwan
2Department of Law and Graduate Institute of Technology Management, National Chung Hsing University, 250 Kuo-Kuang Road, Taichung 402, Taiwan

Received 2 October 2012; Revised 22 December 2012; Accepted 26 December 2012

Academic Editor: Xiaoning Zhang

Copyright © 2013 Shun-Pin Hsu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shun-Pin Hsu, Shun-Liang Hsu, and Alan Shenghan Tsai, “A Game-Theoretic Analysis of Bandwidth Allocation under a User-Grouping Constraint,” Journal of Applied Mathematics, vol. 2013, Article ID 480962, 9 pages, 2013. doi:10.1155/2013/480962